# SDR CA190501002

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Bs 333
- Part time: 28,895 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME 333 CRACKED BETWEEN STG 1R AND STG 2R. (TC# 20190501002)
